# SDR FDEA202405060592

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18259
- Condition: Cracked
- Location: Lt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 6 SLAT LOWER SURFACE INNER RIB AT STATION XOS 816.823 FOUND   CRACK ABOUT 0.4 INCHES. LEFT WING NUMBER 6 SLAT LOWER SURFACE INNER CRACKED RIB AT STATION XOS 816.823   REPAIR CARRIED OUT AS PER EA 1-5750-T0379098 PART 1. TITLE: WINGS-FLIGHT SURFACES - LH   WING - #6 SLAT ASSY - CRACK RIBS - LOCAL FABRICATION - RSC TRACKING. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
